# SDR YENA200670

- Difficulty date: September 2, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 1,883 hours, 1,356 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Packing
- Condition: Cut
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  FOUND NLG STRUT BOTTOM CHAMBER SHRADER VALVE PACKING CUT AND NO AIR IN THE STRUT.  REPLACED PACKING AND SERVICED NLG STRUT IAW AMM 12-12-09 AND GREASED NLG AND SCISSOR LINKS.  CYCLED GEARS SEVERAL TIMES IAW 32-33-00-501.  FUNCTION CHECK AND OPERATION CHECK OK.
